×

Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis. (German) Zbl 0189.09702


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Aizenberg, L. A.: Integral representations of holomorphic functions of several complex variables. Soviet Math. Doklady5, 307-311 (1964). · Zbl 0132.06302
[2] Andreotti, A., Grauert, H.: Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. math. France90, 193-259 (1962). · Zbl 0106.05501
[3] Bochner, S.: Analytic and meromorphic continuation by means of Green’s formula. Ann. of Math.44, 652-673 (1943). · Zbl 0060.24206 · doi:10.2307/1969103
[4] Bourbaki, N.: Algèbre commutative, Chap. I. Hermann, Paris 1961. · Zbl 0119.03603
[5] Bungart, L.: Holomorphic functions with values in locally convex spaces and applications to integral formulas. Trans. Amer. Math. Soc.111, 317-344 (1964). · Zbl 0142.33902 · doi:10.1090/S0002-9947-1964-0157004-9
[6] Forster, O.: Funktionswerte als Randintegrale in komplexen Räumen. Math. Ann.150, 317-324 (1963). · Zbl 0109.30701 · doi:10.1007/BF01470760
[7] ?? Zur Theorie der Steinschen Algebren und Moduln. Math. Z.97, 376-405 (1967). · Zbl 0148.32203 · doi:10.1007/BF01112815
[8] Gleason, A. M.: The abstract theorem of Cauchy-Weil. Pacific J. Math.12, 511-525 (1962). · Zbl 0117.09302
[9] Grauert, H.: On Levi’s problem and the imbedding of real analytic manifolds. Ann. of Math.68, 460-472 (1958). · Zbl 0108.07804 · doi:10.2307/1970257
[10] ?? Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004 · doi:10.1007/BF01441136
[11] Grothendieck, A.: Sur certains espaces de fonctions holomorphes I. J. reine angew. Math.192, 35-64 (1953). · Zbl 0051.08704 · doi:10.1515/crll.1953.192.35
[12] – Produits tensorielles topologiques et espaces nucléaires. Mem. Amer. Math. Soc. No. 16 (1955).
[13] Gunning, R. C., Rossi, H.: Analytic functions of several complex variables. Prentice Hall, Inc. N.J. 1965. · Zbl 0141.08601
[14] Hinrichsen, D.: Randintegrale und nukleare Funktionenräume. Ann. Inst. Fourier17, 225-271 (1967). · Zbl 0165.14702
[15] Koppelman, W.: The Cauchy integral for functions of several complex variables. Bull. Amer. Math. Soc.73, 373-377 (1967). · Zbl 0177.11103 · doi:10.1090/S0002-9904-1967-11757-9
[16] Leray, J.: Le calcul différentiel et integral sur une variété analytique complexe. (Problème de Cauchy, III). Bull. Soc. math. France87, 81-180 (1959). · Zbl 0199.41203
[17] Malgrange, B.: Ideals of differentiable functions. Oxford Univ. Press, London 1966. · Zbl 0177.17902
[18] Martinelli, E.: Alcuni teoremi integrali per le funzioni analitiche di più variabili complesse. Mem. R. Accad. d’Italia9, 269-283 (1938).
[19] Narasimhan, R.: The Levi problem for complex spaces. Math. Ann.142, 355-365 (1961). · Zbl 0106.28603 · doi:10.1007/BF01451029
[20] Norguet, F.: Problèmes sur les formes différentielles et les courants. Ann. Inst. Fourier11, 1-82 (1961). · Zbl 0114.29701
[21] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001 · doi:10.1007/BF01470506
[22] Serre, J. P.: Faisceaux algébriques coherents. Ann. of Math.61, 197-278 (1955). · Zbl 0067.16201 · doi:10.2307/1969915
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.